Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 2, pp. 343-347 (2010)

On geodesic mappings of manifolds with affine connection

Josef Mikes and Irena Hinterleitner

Palacky University of Olomouc and Brno University of Technology

Abstract: In this paper we prove that all manifolds with affine connection are globally projectively equivalent to some manifold with equiaffine connection (equiaffine manifold). These manifolds are characterized by a symmetric Ricci tensor.

Keywords: Geodesic mapping, manifolds with affine connection, equiaffine manifold

Classification (MSC2000): 53B05; 53C05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition